Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Finiteness and vanishing theorems for complete open Riemannian manifolds

Author: Zhongmin Shen
Journal: Bull. Amer. Math. Soc. 21 (1989), 241-244
MSC (1985): Primary 53C20
MathSciNet review: 998628
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [AG] U. Abresch and D. Gromoll, On complete manifolds with nonnegative Ricci curvature, Preprint. MR 1030656
  • [CG] J. Cheeger and D. Gromoll, On the structure of complete manifolds of nonnegative curvature, Ann. of Math. (2) 96 (1974), 413-443. MR 309010
  • [GM] D. Gromoll and W. T. Meyer, Examples of complete manifolds with positive Ricci curvature, J. Differential Geom. 21 (1985), 195-211. MR 816669
  • [GW] R. Greene and H. Wu, Integrals of subharmonic functions on manifolds ofnonneg-ative curvature, Invent. Math. 27 (1974), 265-298. MR 382723
  • [H] P. Hartman, Oscillation criteria for self-adjoint second-order differential systems and "principal sectional curvature", J. Differential Equations 34 (1979), 326-338. MR 550049
  • [M] J. Milnor, Morse theory, Princeton Univ. Press, Princeton, N.J., 1975. MR 418127
  • [SY1] J. Sha and D. Yang, Examples of manifolds of positive Ricci curvature, J. Differential Geom. (to appear).
  • [SY2] J. Sha and D. Yang, Positive Ricci curvature on the connected sums of S, Preprint.
  • [Wl] H. Wu, An elementary method in the study of nonnegative curvature, Acta Math. 142 (1979), 57-78. MR 512212
  • [W2] H. Wu, Manifolds of partially positive curvature, Indiana Univ. Math. J. 36 (1987), 525-548. MR 905609
  • [We] G. Wei, Examples of complete manifolds of positive Ricci curvature with nilpotentisometry groups, Bull. Amer. Math. Soc. (N.S.) 19 (1988), 311-313. MR 940494

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53C20

Retrieve articles in all journals with MSC (1985): 53C20

Additional Information


American Mathematical Society